The family of an Indiana teen who committed suicide after being diagnosed with the flu say Tamiflu is to blame for his death.
Charlie Harp’s family told WXIN that he was a mentally stable young man, thriving in school and excited about his involvement in the wrestling team. They claim that his decision to commit suicide is directly related to the severe side effects from the Tamiflu medication he took for his bout of flu.
BYPASS THE CENSORS
Sign up to get unfiltered news delivered straight to your inbox.
Fox reports: “He’s an amazing child full of life, happy all the time; you just never see him without a smile on his face,” said Jackie Ray, Charlie’s aunt and guardian.
The 16-year-old boy was diagnosed with the flu last Thursday, and like many flu patients, he was prescribed Tamiflu.
“We started it right in the car, get it in him and get him started,” said Ray.
Less than 24 hours later, Ray said she texted the teen but did not get a response.
“I knew something was wrong. My husband came home and found him in the house,” said Ray.
Ray’s husband, Brad, discovered Harp had committed suicide in the garage.
“Just thinking the whole way here what’s different?” Brad Ray wondered. “He’s been the same. What did we do differently? And it clicked, he just started new medicine.”
The couple told WXIN the teen had never expressed suicidal thoughts before and had no signs of depression. The only change, they say, had been he started taking Tamiflu.
The Tamilfu warning label clearly states pediatric patients may be at an increased risk of confusion or abnormal behavior. The Rays say they weren’t properly warned about what that could mean.
“He had a total of two doses,” said Jackie Ray. “Two doses and this is where we are.”
As family awaits answers, the couple says they’re finding strength in the outpouring of support from the community and hope to spread the word so other families are aware of the possible side effects from the medicine.
“The thought of someone else not knowing and give it to their children, I can’t bear that,” said Jackie Ray.
WXIN reached out to the maker of Tamiflu. A spokesperson said they can’t comment on this specific case at this time but released the following statement.
Neuropsychiatric events have been reported during the administration of Tamiflu in patients with influenza, especially in children and adolescents.
They add patients should be closely monitored for behavioral changes.
The maker says they take all reports seriously and will conduct a thorough investigation. They also stated there’s no data suggesting a link for such events with antiviral treatment.
Latest posts by Sean Adl-Tabatabai (see all)
- Elon Musk: Canadian Truckers Are Rising Up against the ‘New World Order’ - January 28, 2022
- Transgender Child Rapist Spared Prison Thanks to Soros Funded California DA George Gascón - January 28, 2022
- The Left Begins Eating Itself: Biden Calls CNN ‘Fake News’ - January 28, 2022